# SDR ASAA0946866

- Difficulty date: October 26, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 38,396 hours, 21,162 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65465170
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SPOILER LOWER SURFACE CREASED 5 INCHES FROM O/B EDGE.  BONDED REPAIR.
